

### 3456 Fraser Street Vancouver BC V5V 4C4 /Tel: 604 266-4416

www.calypsomontessori.com

## School Calendar September 2017 – June 2018

#### <u>Please watch newsletter and bulletin board at www.calypsomontessori.com for changes.</u>

Day	Date	Description	Reminder	
Wednesday	Sep 6 <sup>th</sup>	School opens for this school year. First Day of school for returning students ** Half Day for extended students on Wed Sep. 6 and Thur Sep. 7	Please bring a pair of <b>inside</b> <b>shoes</b> , <b>extra clothing</b> in a large zipper bag with your child's name to keep in the school and <b>two</b> <b>boxes of Klennex.</b>	
		**No school for returning students on Fri Sep. 8 <sup>th</sup>		
Friday	Sep 8 <sup>th</sup>	Orientation New Children Only: Scheduled times. 20 minutes per child. Check Orientation Schedule	Please bring a pair of <b>inside</b> <b>shoes</b> , <b>extra clothing</b> in a large zipper bag with your child's name to keep in the school and <b>two</b> <b>boxes of Klennex.</b>	
Mon Sep.11 <sup>th</sup> ~ Fri Sep 29 <sup>th</sup>		New Children – Gradual Entry	New children, please check the graduated entry schedule.	
OCTOBER 20	)17			
Mon October 2 <sup>nd</sup>		New Children – Regular Hours	AM: 8:45 – 11:15 PM: 12:00 – 3:00	
Monday	Oct 9 <sup>th</sup>	Thanksgiving Day	No school	
Thursday	Oct 26 <sup>th</sup>	Field Trip - Pumpkin Patch	9:30 am to 12:30 pm for both AM and PM Classes	
Tuesday	Oct 31 <sup>st</sup>	Halloween Party – Regular School Hours	Children can come dressed up in their Halloween costumes	
NOVEMBER	2017			
Monday	Nov13 <sup>th</sup>	Remembrance Day (on lieu)	No school	
Mon ~ Wed	20 <sup>th</sup> ,21 <sup>st</sup> ,22 <sup>nd</sup>	Parent Observations	Sign-up sheet will be available from Mon. Nov. 6 <sup>th</sup> Sign-up sheet will be available from Mon. Nov. 6 <sup>th</sup> . No classes on 11/23 and 11/24.	
Thur & Fri	23 <sup>rd</sup> & 24 <sup>th</sup>	Teacher Parent Conferences No school for children.		
DECEMBER	2017			
Wednesday	Dec 20 <sup>th</sup>	Book and Gift exchange / pajama day / Rehearsal for Concert (9:30 AM to 12:00	Please bring a wrapped <b>new</b> <b>book</b> to school by Fri. Dec 15 <sup>th</sup> .	
		PM for everyone.)		
Thursday	Dec 21 <sup>st</sup>	Winter Concert – 9:30 AM to 12:00 PM	Children arrive at 9:30AM Concert starts at 10:00 AM Group A: 09:20 to 10:30 Group B: 10:20 to 11:30 \$ 12 per child	
Friday	Dec 22 <sup>nd</sup>	Field Trip – Phoenix Gymnastic 4588 Clancy Loranger Way Vancouver, (604) 737-7693		

JANUARY 20	18			
Tuesday Jan 9 <sup>th</sup>		School reopens after Winter Vacation	Regular school hours	
FEBRUARY 2	2018			
Day	Date	Description	Reminder	
Monday Feb 5 <sup>th</sup>		Hand out re-registration forms for	Please ask for a new registration	
		returning children	package for siblings.	
Friday	Feb 9 <sup>th</sup>	Pro – D Day	No School	
Monday	Feb12 <sup>th</sup>	BC Family Day	No School	
Monday	Feb19 <sup>th</sup>	Chinese New Year Celebration	Regular school Hours	
Thursday	Feb 22 <sup>nd</sup>	Field Trip - Dr Sun Yat Sen Chinese	e 10:00 AM to 11:30 PM for both AN	
		Gardens	and PM class. (Meet at the Garden)	
Monday	Feb 26 <sup>th</sup>	Due day for re-registrations and		
		siblings' registrations.		
MARCH 2018	3			
	Mar 19 <sup>th</sup> - 29 <sup>th</sup>	Spring Break	No school	
Friday	Mar 30 <sup>th</sup>	Good Friday	No school	
APRIL 2018				
Monday	Apr 2 <sup>nd</sup>	Easter Monday	No school	
Tuesday	Apr 3 <sup>rd</sup>	School Reopens after Spring Break	Regular Schools	
Wednesday	Apr 11 <sup>th</sup>	Spring Group and Individual / Graduation	Please check Newsletter for detail	
		Photo Day	Regular School Hours	
Mon ~ Wed	16 <sup>th</sup> ,17 <sup>th</sup> ,18 <sup>th</sup>	Parent Observations	Sign-up sheet will be available from Tue Apr 3 <sup>rd</sup> .	
Thur & Fri	19 <sup>th</sup> & 20 <sup>th</sup>	Teacher Parent Conferences	Sign-up sheet will be available	
		No school for children.	from Tue Apr.3 <sup>rd</sup> No classes on 4/19 and 4/20.	
MAY 2018				
Thursday	May 10 <sup>th</sup>	Mother's Day Tea	Mothers and Grandmothers are invited to the tea party. <u>AM class:</u> <u>9:30 AM to 11:30 PM</u> and <u>PM</u> <u>Class: 12:30 PM to 2:30 PM.</u>	
Monday	May 21 <sup>st</sup>	Victoria Day	No School	
JUNE 2018				
Thursday	June 21 <sup>st</sup>	Rehearsal for Concert / Summer	9:30 AM to 12:30 PM for both AM and PM classes.	
-		Birthday Celebrations / Hand out Report	and I w 012355.	
		Cards		
Friday	June 22 <sup>nd</sup>	Year End Concert 9:30 AM ~ 12:00 PM	Children arrive at 9:30AM Concert starts at 10:00 AM	
		Last Day of School		

Calypso Montessori School 3456 Fraser Street Vancouver BC V5V 4C4 Tel: 604 266-4416 www.calypsomontessori.com

## Orientation Schedule – New Children Friday September 8, 2017

9:30 AM ~ 9: 50 AM	Ava Kettler / Casey Griesdale
10:00 AM ~ 10:20 AM	Etai Urquhart / Isla Chin
10:30 AM ~ 10:50 AM	Jordan Evans / Samuel Lawrenson
11:00 AM ~ 11: 20 AM	Sophie Pelisek / Jeff Zhen
11:30 AM ~ 11:50 AM	Flora Luo / Kai Winsor
12:00 PM ~ 12: 20 PM	Aryan Sihota / Charley Engelke
12:30 PM ~ 12:50 PM	Zachary Levy /
1:00 PM ~ 01: 20 PM	
1:20 PM ~ 1:40 PM	

Each session will be 20 minutes

Please bring the following items to school on the Orientation day.

- a pair of inside shoes and extra clothing in a large zipper bag with your child's name to keep in the school
- two boxes of Klennex
- three photos of your child (if you have not handed in)
- Please feel free to wait for your child in the cloak room during the orientation.

Calypso Montessori School

3456 Fraser Street Vancouver BC V5V 4C4 Tel: 604 266-4416

www.calypsomontessori.com

# Gradual Entry Schedule – New Children – Morning Class

Monday Sep 11	9:00 AM ~ 10:00 AM	Ava Kettler / Casey Griesdale / Etai Urquhart
	(1 hour)	
Tuesday Sep 12	9:00 AM ~ 10:00 AM	Ava Kettler / Casey Griesdale / Etai Urquhart
	(1 hour)	Isla Chin / Jordan Evans / Samuel Lawrenson
Wednesday Sep 13	9:00 AM ~ 10:00 AM	Ava Kettler / Casey Griesdale / Etai Urquhart
	(1 hour)	Isla Chin / Jordan Evans / Samuel Lawrenson
		Sophie Pelisek / Jeff Zhen / Flora Luo
Thursday Sep 14	9:00 AM ~ 10:00 AM	Ava Kettler / Casey Griesdale / Etai Urquhart
	(1 hour)	Isla Chin / Jordan Evans / Samuel Lawrenson
		Sophie Pelisek / Jeff Zhen / Flora Luo
Friday Sep 15	9:00 AM ~ 10:00 AM	Ava Kettler / Casey Griesdale / Etai Urquhart
	(1 hour)	Isla Chin / Jordan Evans / Samuel Lawrenson
		Sophie Pelisek / Jeff Zhen / Flora Luo
		-
Monday Sep 18 to Friday	9:00 AM ~ 10:30 AM	Ava Kettler / Casey Griesdale / Etai Urquhart
Sep 22	(1 hour and 30 minutes)	Isla Chin / Jordan Evans / Samuel Lawrenson
		Sophie Pelisek / Jeff Zhen / Flora Luo
Monday Sep 25 to Friday	9:00 AM ~ 11:00 AM	Ava Kettler / Casey Griesdale / Etai Urquhart
Sep 29	(2 hours)	Isla Chin / Jordan Evans / Samuel Lawrenson
	(2	Sophie Pelisek / Jeff Zhen / Flora Luo
	1	
After Monday Oct 2nd	Monday to Friday	Ava Kettler / Casey Griesdale / Etai Urquhart
	8:45 AM to 11: 15 AM	Isla Chin / Jordan Evans / Samuel Lawrenson
	Regular School Hours	Sophie Pelisek / Jeff Zhen / Flora Luo

Calypso Montessori School

3456 Fraser Street Vancouver BC V5V 4C4 Tel: 604 266-4416

www.calypsomontessori.com

## Gradual Entry Schedule – New Children – Afternoon Class

Monday Sep 11	12:15 PM ~ 1:15 PM	Kai Winsor / Aryan Sihota
	(1 hour)	
Tuesday Sep 12	12:15 PM ~ 1:15 PM	Charley Engelke / Zachary Levy
	(1 hour)	
Wed Sep 13 & Thur Sep 14	12:15 PM ~ 1:15 PM	Kai Winsor / Aryan Sihota /
	(1 hour)	Charley Engelke / Zachary Levy
Monday Sep 18 to Thur Sep 21	12:15 PM ~ 1:45 PM	Kai Winsor / Aryan Sihota /
	(1 hour and 30 minutes)	Charley Engelke / Zachary Levy
Monday Sep 25 to Thur Sep 28	12:15 PM ~ 2:15 PM	Kai Winsor / Aryan Sihota /
	(2 hours)	Charley Engelke / Zachary Levy
After Monday October 2 <sup>nd</sup>	Monday to Thursday	Kai Winsor / Aryan Sihota /
	12:00 PM to 3:00 PM	Charley Engelke / Zachary Levy
	Regular School Hours	